U.S. doctors online nowAsk doctors free
CA
A 27-year-old male asked:

the bottom of my feet hurt after taking so many antipsychotics. because of the hard surfaces i'm standing on. what can i do about it?

2 doctor answers2 doctors weighed in
Dr. Layne Hermansen
Specializes in Family Medicine
Orthotics: On Amazon.com buy Walk Fit Platinum Orthotics for around $18. They do wonders for feet issues. Buy according to male or female shoe size.
Dr. Scott Keith
Podiatry 44 years experience
Sole Comfort.: Because this is a known symptom that patients taking antipsychotics sometime experience, it would be perfectly okay to discuss it with your psychiatrist. You might try wearing shoe that have a better pressure absorbing sole. As stated before, even a great insole may help.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Nov 11, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.